# SDR E07A201902110001

- Difficulty date: February 10, 2019
- Submitted: February 11, 2019
- Operation: Air carrier
- Aircraft: N637AS
- Make and model: Emb EMB-500
- Aircraft serial: 50000133
- Aircraft time: 4,212 hours, 3,604 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Pressure Sensor
- Part number: PT990327540012
- Part serial: 10092540
- Condition: Unknown
- Location: Rt Engine
- Part time: 4,212 hours, 3,604 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

DURING CRUISE FLIGHT. CREW RECEIVED A RH ENGINE LOW OIL PRESSURE CAS MESSAGE. CREW CONFIRMED RH ENGINE OIL PRESSURE INDICATION WAS SHOWING ZERO PSI. CREW SHUTDOWN THE RH ENGINE AND DIVERTED TO KLWB. MAINTENANCE FOUND ENGINE PROPERLY SERVICED WITH ENGINE OIL AND NO LEAKS. GROUND RUNS UNABLE TO DUPLICATE ISSUE. TESTED ELECTRICAL CONNECTIONS. SWAPPED TO LH ENGINE. UNABLE TO DUPLICATE. SWAPPED BACK TO ORIGINAL. THE OIL TEMP/PRESSURE SENSOR IS BEING REPLACED AS A PRECAUTIONARY MEASURE.
